NutritionalSupplements.org

Nutritional Supplement Reviews by Real People Like You

Supplement Reviews Weight Training Equipment Reviews
Home | Submit a Review | About Us


Site Search


Creatine

Share This Page




Consumer Review: Creatine Is Giving Me Weird Chest Pains And Shortness Of Breath.

I've been using creatine on and off. When I first started, everything felt OK. After a few months, I began to feel chest squeezes around the right to center side. Don't know if anyone has ever felt this, but when I press it it would hurt too. It's not the muscle soreness from working out and I don't think it's muscle tears either because I don't think I would still be able to work out. I'm wondering if it's my cavity bones or something. I have to sit up straight or I would feel that squeeze on my chest. There were times when I couldn't work out because of it, but others times I could work out after a good, long stretching warm-up with light bench press. This, for some reason, happens on and off.

When I got off creatine to see if it would go away (only for a few weeks though), the problem seems to have lessened. Once I went back on creatine, the problem came back--and I only use creatine after I work out (just one tablet as a recovery thing). I don't take anything else. I just take one on the days I work out (3x per week). I'm not sure what the dosage is, but it's the common tablet form.

I don't know how asthma breathing feels, but I do feel like I have a shortness of breath. I did go get x-rays on my chest, but everything was said to be OK--the problems just stress related. Has anyone experienced any of these problems, such as the pain when pressing on your chest? My brother takes creatine as well and I workout with him. He uses the same method--one tablet after working out out for recovery, and we WORK OUT HARD! But he says he's never had any of those feelings. One difference is that my brother doesn't eat much meat, so that could mean he's consuming less creatine. I'm not sure if that has anything to do with him not experiencing what I had.

Still, the gain from creatine is real. By brother got stronger and bigger and so did I, but then we work out really hard. I know that some complain that creatine doesn't work...it DOES! If I can gain, anyone can. I'm one of the hardest gainers out there, but then I workout HARD.

If anyone has had ANY of these experiences, please let me know. If it's the creatine, I'm gonna stop and just count on working out hard...at least I still can work out. I don't want to end up in the hospital with some severe problem, which means my workout days are over..and working out is my life!

THANKS


Response #1

At the time I'm writing this, I'm on creatine. I have experienced shortness of breath and a feeling in my stomach. I won't say I have pain in my stomach, it's just some weird feeling in the upper region. I'm gonna quit taking creatine for a period and check out if that's the cause or if it's just due to stress.



Share this page:

Submit a Review or Question

Join the conversation by e-mailing your supplement review or question to submit@nutritionalsupplements.org. To maintain quality, we review each submission before posting.



About Us | Disclaimer | Privacy Policy

Copyright © 2021 NutritionalSupplements.org. All Rights Reserved.